MathSciNet Relay Station
MathSciNet bibliographic data
MR2494714 33C45 (33C47 42C05)
Costas-Santos, R. S.; Sánchez-Lara, J. F. Extensions of discrete classical orthogonal polynomials beyond the orthogonality. J. Comput. Appl. Math. 225 (2009), no. 2, 440–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement